# SDR CALA2025031702900

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 52 IN FROM INBOARD EDGE, 5 IN FROM TRAILING EDGE, 2 IN DIAMETER.
